# SDR MASA200700916

- Difficulty date: December 23, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 25,743 hours, 21,582 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7172, ORD - PAX DOOR LATCH CAUTION MESSAGE IN FLIGHT.  MX CLEANED DOOR SENSOR, OP GOOD.
